Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 85, Number 3
HTML articles powered by AMS MathViewer

When do the symmetric tensors of a commutative algebra form a Frobenius algebra?
Annetta G. Aramova and Luchezar L. Avramov PDF
Proc. Amer. Math. Soc. 85 (1982), 299-304
Markov-type properties
Jody Lockhart PDF
Proc. Amer. Math. Soc. 85 (1982), 305-309
On a theorem of Flanders
Robert E. Hartwig PDF
Proc. Amer. Math. Soc. 85 (1982), 310-312
The lattice of left ideals in a centralizer near-ring is distributive
Kirby C. Smith PDF
Proc. Amer. Math. Soc. 85 (1982), 313-317
On simple reducible depth-two Lie algebras with classical reductive null component
Thomas B. Gregory PDF
Proc. Amer. Math. Soc. 85 (1982), 318-322
A simple derivation of Jacobi’s four-square formula
John A. Ewell PDF
Proc. Amer. Math. Soc. 85 (1982), 323-326
The isomorphic question for division rings of group rings
D. R. Farkas, A. H. Schofield, R. L. Snider and J. T. Stafford PDF
Proc. Amer. Math. Soc. 85 (1982), 327-330
A remark concerning multiplicities
Craig Huneke PDF
Proc. Amer. Math. Soc. 85 (1982), 331-332
Completion of a construction of Johnstone
John Isbell PDF
Proc. Amer. Math. Soc. 85 (1982), 333-334
Coefficients and normal functions
Peter Lappan PDF
Proc. Amer. Math. Soc. 85 (1982), 335-341
On the surjectivity of $\Gamma (E)\otimes \Gamma (F)\rightarrow \Gamma (E\otimes F)$
Roy H. Ogawa PDF
Proc. Amer. Math. Soc. 85 (1982), 342-344
Injectivity of quasi-isometric mappings of balls
Julian Gevirtz PDF
Proc. Amer. Math. Soc. 85 (1982), 345-349
A Sobolev inequality for pluriharmonic functions
Steven R. Bell PDF
Proc. Amer. Math. Soc. 85 (1982), 350-352
The use of shears to construct paradoxes in $\textbf {R}^{2}$
Stanley Wagon PDF
Proc. Amer. Math. Soc. 85 (1982), 353-359
Some remarks on $q$-beta integral
W. A. Al-Salam and A. Verma PDF
Proc. Amer. Math. Soc. 85 (1982), 360-362
On Dunford-Pettis operators that are Pettis-representable
Elias Saab PDF
Proc. Amer. Math. Soc. 85 (1982), 363-365
Reflexivity of operator spaces
J. M. Baker PDF
Proc. Amer. Math. Soc. 85 (1982), 366-368
Inequalities in Hilbert modules of matrix-valued functions
Adhemar Bultheel PDF
Proc. Amer. Math. Soc. 85 (1982), 369-372
Dynamical systems satisfying certain stability and recursive criteria
Ronald A. Knight PDF
Proc. Amer. Math. Soc. 85 (1982), 373-380
Remark on a conjecture of Kaplan and Yorke
Angelika Wörz-Busekros PDF
Proc. Amer. Math. Soc. 85 (1982), 381-382
Certain applications of the theory of polar-composite polynomials
Neyamat Zaheer and Mahfooz Alam PDF
Proc. Amer. Math. Soc. 85 (1982), 383-388
The Lebesgue integral as the almost sure limit of random Riemann sums
John C. Kieffer and Časlav V. Stanojević PDF
Proc. Amer. Math. Soc. 85 (1982), 389-392
The extreme points of $\Sigma$
D. H. Hamilton PDF
Proc. Amer. Math. Soc. 85 (1982), 393-396
Recurrence relations for multivariate $B$-splines
Carl de Boor and Klaus Höllig PDF
Proc. Amer. Math. Soc. 85 (1982), 397-400
Un théorème de Denjoy-Carleman sur une courbe du plan complexe
Raymond Couture PDF
Proc. Amer. Math. Soc. 85 (1982), 401-406
On the magnitude of Fourier coefficients
Michael Schramm and Daniel Waterman PDF
Proc. Amer. Math. Soc. 85 (1982), 407-410
Analytic continuation on complex lines
Joseph A. Cima and Josip Globevnik PDF
Proc. Amer. Math. Soc. 85 (1982), 411-413
Clear visibility and the dimension of kernels of starshaped sets
Marilyn Breen PDF
Proc. Amer. Math. Soc. 85 (1982), 414-418
Global behavior of curves in a space of positive curvature
B. V. Dekster PDF
Proc. Amer. Math. Soc. 85 (1982), 419-426
The best constant in Burkholder’s weak-$L^{1}$ inequality for the martingale square function
David C. Cox PDF
Proc. Amer. Math. Soc. 85 (1982), 427-433
A monotonicity theorem for the family $f_{a}(x)=a-x^{2}$
Leo Jonker PDF
Proc. Amer. Math. Soc. 85 (1982), 434-436
Eigenvalues of the Laplacian on forms
Jozef Dodziuk PDF
Proc. Amer. Math. Soc. 85 (1982), 437-443
A note on spaces in which every open set is $z$-embedded
José L. Blasco PDF
Proc. Amer. Math. Soc. 85 (1982), 444-446
A cellular map between nonhomeomorphic polyhedra whose nondegeneracy set is a null sequence
James P. Henderson PDF
Proc. Amer. Math. Soc. 85 (1982), 447-450
Maps of the interval with closed periodic set
Zbigniew Nitecki PDF
Proc. Amer. Math. Soc. 85 (1982), 451-456
Involutions on Dold manifolds
Charles F. Peltier and R. Paul Beem PDF
Proc. Amer. Math. Soc. 85 (1982), 457-460
Criteria for regionally recurrent flows
Saber Elaydi PDF
Proc. Amer. Math. Soc. 85 (1982), 461-464
On fixed point theorems of contractive type
Mau Hsiang Shih and Cheh Chih Yeh PDF
Proc. Amer. Math. Soc. 85 (1982), 465-468
A generalization of the cohomology of groups
Stefan Waner PDF
Proc. Amer. Math. Soc. 85 (1982), 469-474
Order-cushioned refinements and normality
J. C. Smith and Rastislav Telgársky PDF
Proc. Amer. Math. Soc. 85 (1982), 475-479
Hadamard matrices and $\delta$-codes of length $3n$
C. H. Yang PDF
Proc. Amer. Math. Soc. 85 (1982), 480-482
Cycles of partitions
Jørgen Brandt PDF
Proc. Amer. Math. Soc. 85 (1982), 483-486
A closed infinite-dimensional reflexive left invariant subspace of $L_{\infty }(G)$
Robert A. Bekes PDF
Proc. Amer. Math. Soc. 85 (1982), 487-488